# SDR SIMA20140710002

- Difficulty date: July 10, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 39,266 hours, 32,376 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Vhf Comm
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMM NR 1 & 2 FAIL.  PERFORMED OPERATIONAL CHECK OF VHF SYS IAW AMM 23-12-00.  SYS  CHECKED NORMAL.
